VOL. 66 · NO. 1 | 2014
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 66 (1), (2014)
No abstract available
Articles
Feng Liu
Tohoku Math. J. (2) 66 (1), 1-14, (2014) DOI: 10.2748/tmj/1396875659
KEYWORDS: singular integral, Rough kernel, extrapolation, 42B20, 42B25, 42B99
Carl Tipler
Tohoku Math. J. (2) 66 (1), 15-29, (2014) DOI: 10.2748/tmj/1396875660
KEYWORDS: toric surfaces, constant scalar curvature Kähler metrics, 14M25, 53C55
Giovanni Calvaruso, Amirhesam Zaeim
Tohoku Math. J. (2) 66 (1), 31-54, (2014) DOI: 10.2748/tmj/1396875661
KEYWORDS: Conformally flat manifolds, homogeneous pseudo-Riemannian manifolds, Ricci operator, Segre types, 53C50, 53C15, 53C25
Akihiko Miyachi, Naohito Tomita
Tohoku Math. J. (2) 66 (1), 55-76, (2014) DOI: 10.2748/tmj/1396875662
KEYWORDS: bilinear Fourier multipliers, Hörmander multiplier theorem, Littlewood-Paley theory, 42B15, 42B20
Markus Perling
Tohoku Math. J. (2) 66 (1), 77-92, (2014) DOI: 10.2748/tmj/1396875663
KEYWORDS: toric varieties, Mori dream spaces, homogeneous coordinates, graded rings, toric sheaves, 14L30, 13A02, 14M25
Atsushi Hayashimoto
Tohoku Math. J. (2) 66 (1), 93-105, (2014) DOI: 10.2748/tmj/1396875664
KEYWORDS: CR equivalence, Segre mapping, finite nondegeneracy, holomorphic nondegeneracy, 32V20, 32V35
Chul Ki Ko, Hyun Jae Yoo
Tohoku Math. J. (2) 66 (1), 107-117, (2014) DOI: 10.2748/tmj/1396875665
KEYWORDS: Wigner-Yanase-Dyson skew information, monotone pair skew information, Schrödinger uncertainty relation, metric adjusted skew information, 81P45, 94A15, 94A17
Teppei Kobayashi
Tohoku Math. J. (2) 66 (1), 119-135, (2014) DOI: 10.2748/tmj/1396875666
KEYWORDS: Time periodic solutions of the Navier-Stokes equations, the Poiseuille flow, channels, 35Q30, 14F40, 76D05
Dumitru Motreanu, Viorica V. Motreanu, Nikolaos S. Papageorgiou
Tohoku Math. J. (2) 66 (1), 137-153, (2014) DOI: 10.2748/tmj/1396875667
KEYWORDS: $p$-Laplacian, concave-convex nonlinearities, ‎positive‎ ‎solutions, bifurcation-type theorem, 35J25, 35J92
Back to Top